It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Addiction & Recovery Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 06-09-2008, 01:34 PM   #1
Newbie
(female)
 
Join Date: Jun 2008
Location: USA
Posts: 1
milan74 HB User
Smile Can Someone Help?

I have been taking approximately 10 50mg tramadol per day for about 10 months. I want to wean myself off and stay off.

Can someone give me some tapering help? I know I will still have withdrawls, but am hoping to minimize.

Thank you!

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
How to get over it? Please someone help! Im going crazy! kdes Relationship Health 9 06-15-2010 06:04 PM
Seeing someone you love suffer angelicuno Depression 7 12-28-2009 09:18 AM
My story on how I survived depression and anxiety-maybe this could help someone.... rebekahgirl Anxiety Tips 0 03-19-2008 11:56 AM
I hope someone can help me with this.... rremm84 Post-Traumatic Stress Disorder (PTSD) 3 01-11-2008 10:33 PM
Need someone's opinion crystalrain87 Schizophrenia 15 07-21-2007 06:59 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 03:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!